Ahmad, JamshaidAl-Mazrooei, Abdullah EqalAltun, Ishak2020-06-252020-06-252018closedAccess1064-12461875-8967https://doi.org/10.3233/JIFS-171515https://hdl.handle.net/20.500.12587/7513Altun, Ishak/0000-0002-7967-0554;The aim of this paper is to obtain some common alpha-fuzzy fixed point theorems under generalized Theta-contraction in the setting of complete metric space. In this way, we generalize various results of literature including the main result of Hancer et al. (Fixed Point Theory, 18 (2017), 229-236). We also provide an example to show the significance of the results investigated in this paper.eninfo:eu-repo/semantics/closedAccessFuzzy mappingfixed pointcomplete metric spaceGeneralized Theta-contractive fuzzy mappingsArticle3521935194210.3233/JIFS-1715152-s2.0-85053303157Q1WOS:000443287900059Q3